# SDR P5CA9701826

- Difficulty date: November 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 60B0025435
- Condition: Broken
- Location: Nr 1 Pylon
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

ON GEAR EXTENSION AND FLAP EXTENSION LOST ALL HYDRAULIC SYSTEM 1 PRESSURE.  FOUND AIR DRIVEN HYDRAULIC PUMP PRESSURE FLEX LINE BROKEN. REPLACED LINE PER BOEING M/M 29-11-17.
